# SDR CVGA20170616001

- Difficulty date: June 9, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N604PS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5447
- Aircraft time: 12,471 hours, 7,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: DWG600140045
- Condition: Corroded
- Location: Rt Wing
- Part time: 12,471 hours, 7,010 cycles
- Component: Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HIGH FREQUENCY EDDY CURRENT INSPECTION (HEFC) ON THE RIGHT WING PANEL 640EB ACCESS, FOUND A CRACK AND CORROSION INDICATION ON THE LANDING AT THE OUTBOARD SIDE.  REMOVED CORROSION IAW SRM.  OPEN
